# SDR ALG2002F00005

- Difficulty date: December 22, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N917QS
- Make and model: Skrsky S76A
- Aircraft serial: 760217
- Engine: Allsn 250C30S
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 303001383
- Condition: Disintegrated
- Location: Starter Gen
- Part time: 249 hours
- Component: Starter Gen
- Component part number: 23081002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WRITE UP AT END OF DAY.  WHEN START BUTTON IS DEPRESSED (NR 2 ENGINE) STARTER CHATTERS AND HAS GRINDING NOISE.  WHEN RELEASED AND DEPRESSED AGAIN, A FAIRLY NORMAL START IS ACHIEVED.  UPON INSPECTION OF STARTER GENERATOR, BRUSHES FOUND TO BE DISINTEGRATED.  ARMATURE ALSO DAMAGED DUE TO FAILED BRUSHES.
